Alert archive / Colorado / River Flood Warnings in 2017

River Flood Warning 5, NWS Pueblo, CO

May 11, 2017Pueblo County, Colorado

NWS Pueblo, CO issued this river flood warning at May 11, 2017, 10:24 AM MDT for Pueblo County, Colorado. It took effect at May 11, 2017, 10:30 AM MDT. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
May 11, 2017, 10:24 AM MDT (16:24 UTC)
In effect from
May 11, 2017, 10:30 AM MDT
Expired
May 12, 2017, 12:45 PM MDT
In force
26 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Avondale (ADLC2).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07109500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

668 
WGUS45 KPUB 111624
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1024 AM MDT THU MAY 11 2017

...The National Weather Service in Pueblo has issued a Flood Warning 
for the following rivers in Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

.Heavy rainfall overnight is causing minor flooding along the Arkansas
River near Avondale.  Minor flooding has also been reported on tributary
streams in the area.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-120424-
/O.NEW.KPUB.FL.W.0005.170511T1630Z-170512T1845Z/
/ADLC2.1.ER.170511T1630Z.170512T0000Z.170512T0645Z.UU/
1024 AM MDT THU MAY 11 2017

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Arkansas River Near Avondale.
* until Friday afternoon.
* At 10:00 AM Thursday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 7.5 feet by early this evening.the river will fall 
  below flood stage by after midnight tonight.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$
5 follow-up statements
755 
WGUS85 KPUB 111918
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
118 PM MDT THU MAY 11 2017

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Purgatoire River Near Las Animas affecting Bent County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

  St. Charles River At Vineland affecting Pueblo County.

.Flooding will continue due to an estimated 2 to 6 inches of
rainfall over the past 24 hours combined with snowmelt runoff from
the higher elevations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-120718-
/O.EXT.KPUB.FL.W.0005.000000T0000Z-170512T2145Z/
/ADLC2.1.ER.170511T1613Z.170511T1900Z.170512T0945Z.UU/
118 PM MDT THU MAY 11 2017

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until Friday afternoon...Or until the warning is cancelled.
* At  1:00 PM Thursday the stage was 7.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow morning.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC101-120718-
/O.EXT.KPUB.FL.W.0002.000000T0000Z-170512T1708Z/
/SCVC2.1.ER.170511T1219Z.170511T1715Z.170512T0508Z.UU/
118 PM MDT THU MAY 11 2017

The Flood Warning continues for
  The St. Charles River At Vineland.
* until Friday morning...Or until the warning is cancelled.
* At 12:45 PM Thursday the stage was 13.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this evening.
* Impact...At 12.0 feet...Low lying areas flood.

&&

LAT...LON 3824 10456 3826 10452 3829 10450 3823 10445
      3820 10447 3818 10451       

$$

COC011-111948-
/O.CAN.KPUB.FL.W.0004.000000T0000Z-170512T1500Z/
/LAPC2.1.ER.170511T1237Z.170511T1345Z.170511T1403Z.UU/
118 PM MDT THU MAY 11 2017

The Flood Warning is cancelled for
  The Purgatoire River Near Las Animas.
* At 12:15 PM Thursday the stage was 8.6 feet.
* Flood stage is 9.0 feet.
* Fell below flood stage at 8:03 AM Thursday.
* Forecast...The river will continue to fall to 7.0 feet by 
  midmorning tomorrow.
* Impact...At 8.0 feet...Minor overbank flow occurs into low spots in 
  the main river channel.

&&

LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
      3801 10317 3798 10321       

$$
341 
WGUS85 KPUB 111927
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
127 PM MDT THU MAY 11 2017

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.
  
  St. Charles River At Vineland affecting Pueblo County.

.Flooding will continue due to an estimated 2 to 6 inches of
rainfall over the past 24 hours combined with snowmelt runoff from
the higher elevations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-120727-
/O.CON.KPUB.FL.W.0005.000000T0000Z-170512T2145Z/
/ADLC2.1.ER.170511T1613Z.170511T1900Z.170512T0945Z.UU/
127 PM MDT THU MAY 11 2017

The Flood Warning continues for
  The Arkansas River Near Avondale.
* Until Friday afternoon...Or until the warning is cancelled.
* At  1:00 PM Thursday the stage was 7.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow morning.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-120727-
/O.EXT.KPUB.FL.W.0003.170511T2104Z-170514T1500Z/
/LXHC2.1.ER.170511T2104Z.170513T0600Z.170514T0300Z.UU/
127 PM MDT THU MAY 11 2017

The Flood Warning continues for
  The Arkansas River At La Junta.
* Until Sunday morning...Or until the warning is cancelled.
* At 12:15 PM Thursday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 12.0 feet by after midnight Saturday 
  morning. The river will fall below flood stage by late Saturday 
  evening.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$

COC101-120727-
/O.CON.KPUB.FL.W.0002.000000T0000Z-170512T1708Z/
/SCVC2.1.ER.170511T1219Z.170511T1715Z.170512T0508Z.UU/
127 PM MDT THU MAY 11 2017

The Flood Warning continues for
  The St. Charles River At Vineland.
* Until Friday morning...Or until the warning is cancelled.
* At 12:45 PM Thursday the stage was 13.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this evening.
* Impact...At 12.0 feet...Low lying areas flood.

&&

LAT...LON 3824 10456 3826 10452 3829 10450 3823 10445
      3820 10447 3818 10451       

$$
738 
WGUS45 KPUB 112003
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
203 PM MDT THU MAY 11 2017

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Colorado...
  Arkansas River Near Avondale affecting Pueblo County.

.Greater than expected precipitation over the last 24 hours is creating 
a rapid rise on the Arkansas River at Avondale. This updated forecast 
reflects the increased rainfall estimates and the observed flows at the 
river gage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-120803-
/O.EXT.KPUB.FL.W.0005.000000T0000Z-170512T2221Z/
/ADLC2.2.ER.170511T1613Z.170512T0000Z.170512T1021Z.UU/
203 PM MDT THU MAY 11 2017

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Arkansas River Near Avondale.* At  1:45 PM Thursday the stage was 8.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 8.5 feet by early
  this evening. The river will fall below flood stage early tomorrow 
  morning.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$
622 
WGUS85 KPUB 120135
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
735 PM MDT THU MAY 11 2017

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  St. Charles River At Vineland affecting Pueblo County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

.Recent heavy rains across southeast Colorado have caused river
levels to run high.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-121335-
/O.EXT.KPUB.FL.W.0005.000000T0000Z-170512T1537Z/
/ADLC2.2.ER.170511T1613Z.170511T2130Z.170512T0337Z.UU/
735 PM MDT THU MAY 11 2017

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until Friday morning...Or until the warning is cancelled.
* At  7:15 PM Thursday the stage was 7.3 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this evening.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-121335-
/O.CON.KPUB.FL.W.0003.000000T0000Z-170514T1500Z/
/LXHC2.1.ER.170511T2237Z.170513T0600Z.170514T0300Z.UU/
735 PM MDT THU MAY 11 2017

The Flood Warning continues for
  The Arkansas River At La Junta.
* until Sunday morning...Or until the warning is cancelled.
* At  7:15 PM Thursday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.0 feet by 
  midnight Saturday morning. The river will fall below flood 
  stage late Saturday evening.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$

COC101-120205-
/O.CAN.KPUB.FL.W.0002.000000T0000Z-170512T1708Z/
/SCVC2.1.ER.170511T1219Z.170511T1715Z.170511T2348Z.UU/
735 PM MDT THU MAY 11 2017

The Flood Warning is cancelled for
  The St. Charles River At Vineland.
* At  6:45 PM Thursday the stage was 11.6 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at  5:48 PM Thursday.
* Forecast...The river will continue to fall to 5.3 feet by 
  midmorning Saturday.
* Impact...At 10.0 feet...Overbank flow occurs in low spots.

&&

LAT...LON 3824 10456 3826 10452 3829 10450 3823 10445
      3820 10447 3818 10451       

$$
776 
WGUS85 KPUB 120416
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
1016 PM MDT THU MAY 11 2017

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

.Recent heavy rains across southeast Colorado have caused river
levels to run high.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-120446-
/O.CAN.KPUB.FL.W.0005.000000T0000Z-170512T1537Z/
/ADLC2.2.ER.170511T1613Z.170511T2130Z.170512T0153Z.UU/
1016 PM MDT THU MAY 11 2017

The Flood Warning is cancelled for
  The Arkansas River Near Avondale.
* At 10:00 PM Thursday the stage was 6.2 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at  7:53 PM Thursday.
* Forecast...The river will continue to fall to 3.4 feet by 
  midmorning Saturday.
* Impact...At 6.5 feet...Damage to irrigation works is possible.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-121615-
/O.CON.KPUB.FL.W.0003.000000T0000Z-170514T1500Z/
/LXHC2.1.ER.170511T2237Z.170513T0600Z.170514T0300Z.UU/
1016 PM MDT THU MAY 11 2017

The Flood Warning continues for
  The Arkansas River At La Junta.
* until Sunday morning...Or until the warning is cancelled.
* At  9:15 PM Thursday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.0 feet by 
  after midnight Saturday morning. The river will fall below flood 
  stage late Saturday evening.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at May 11, 4:40 AM MDT, 5 hours 44 minutes earlier.

Area forecast discussion, May 11, 4:40 AM MDT, 5 hours 44 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
440 AM MDT Thu May 11 2017

.SHORT TERM...(Today and tonight)
Issued at 438 AM MDT Thu May 11 2017

.Today and tonight...Upper low slowly moves eastward during the
day. Model consensus has precipitation remaining over the eastern
plains and portions of the eastern mountains this morning, and
the precipitation moves to the east in the afternoon.
Precipitation will be heavier this morning mostly east of the I 25
corridor. Canceled the winter storm warning with the morning
package, except for the southern san de Cristo Mountains. Bands of
precipitation will continue over this area for the next several
hours. Over the remaining mountains, a few diurnal thunderstorms
could develop during the afternoon. By tonight, the precipitation
moves east of the region with clearing over the area. --PGW--

.LONG TERM...(Friday through Wednesday)
Issued at 438 AM MDT Thu May 11 2017

.Friday through Wednesday...Drier and warmer weather will return
to the state as an upper ridge builds over the region on Friday.
By Saturday, the next strong upper trough moves into the Pacific
northwest. A series of troughs will rotate through the mean trough
position in the Pacific northwest. The troughs will pass to the
north of the state. The low level flow on the plains will stay
southwesterly, keeping the deeper moisture east of the state, well
into Kansas. Diurnal thunderstorms will be possible most days in
the mountains, but moisture will be limited. Models hint that a
stronger trough may move into Nevada by next Wednesday which may
affect our weather by the end of the week. Current models and
ensembles keep the deeper moisture north of the area at the end of
the week. --PGW--

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 438 AM MDT Thu May 11 2017

KALS...

Low cigs/fog and light precip likely this morning then VFR
conditions returning by early afternoon and continuing into the
evening. May see low cigs returning tonight due to moist conditions
and light winds.

KCOS...

MVFR cigs likely into mid/late morning with a passing shower or two
then VFR developing. May see IFR returning later tonight with light
winds and weak upslope flwo.

KPUB...

cant rule out some low cigs and showers this morning at KPUB but
expect VFR by late morning and continuing into the evening. May see
low cigs/fog return tonight due to light winds and moist conditions.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until noon MDT today for COZ073-075-080-082.

&&

SHORT TERM...PGW
LONG TERM...PGW
AVIATION...HODANISH
Hazardous weather outlook, May 11, 5:24 AM MDT, 5 hours before
Hazardous Weather Outlook
National Weather Service Pueblo CO
524 AM MDT Thu May 11 2017

COZ058>089-093>099-121200-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
524 AM MDT Thu May 11 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Isolated thunderstorms are possible over the plains and eastern
mountains this afternoon, as the strong storm system continues
moving east of the region. The main threats from storms will be
lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated to scattered afternoon and evening thunderstorms are
possible each day, mostly over the mountains. Moisture will be
limited, and heavy rain from these storms are not anticipated.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

06/06

In the hours before

Local storm report, May 11, 8:41 AM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
841 AM MDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     HEAVY RAIN       1 N PUEBLO WEST         38.33N 104.76W
05/11/2017  M1.71 INCH       PUEBLO             CO   NWS EMPLOYEE

            24-HR RAINFALL TOTAL.

&&
Local storm report, May 11, 8:42 AM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
842 AM MDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     HEAVY RAIN       PUEBLO WEST             38.31N 104.75W
05/11/2017  M1.68 INCH       PUEBLO             CO   NWS EMPLOYEE

            24-HR RAINFALL TOTAL.

&&
Local storm report, May 11, 8:43 AM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
843 AM MDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     HEAVY RAIN       1 SSE PUEBLO WEST       38.30N 104.75W
05/11/2017  M1.66 INCH       PUEBLO             CO   NWS EMPLOYEE

            24-HR RAINFALL TOTAL.

&&
Local storm report, May 11, 9:43 AM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
943 AM MDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 AM     HEAVY RAIN       2 W RYE                 37.92N 104.96W
05/11/2017  M2.64 INCH       PUEBLO             CO   NWS EMPLOYEE

            15 HOUR PRECIPITATION TOTAL OF 2.64 FELL
            FROM APPROXIMATELY 2 PM ON MAY 10TH TO 5 AM
            ON MAY 11TH. IN ADDITION, APPROXIMATE 60
            HOUR PRECIPITATION TOTAL WAS 3.81 INCHES.

&&
Local storm report, May 11, 9:50 AM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
950 AM MDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      1 N BEULAH              38.09N 104.98W
05/10/2017                   PUEBLO             CO   LAW ENFORCEMENT

            PLEASE NOTE THAT THIS IS A DELAYED REPORT:
            NORTH CREEK ROAD LOCATED JUST NORTH OF
            BEULAH WAS CLOSED DUE TO FLASH FLOODING AT
            APPROXIMATELY 5 PM ON MAY 10TH, 2017.

&&
Local storm report, May 11, 9:55 AM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
955 AM MDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      3 NE BEULAH             38.11N 104.95W
05/10/2017                   PUEBLO             CO   LAW ENFORCEMENT

            PLEASE NOTE THAT THIS IS A DELAYED REPORT:
            SILOAM ROAD LOCATED JUST NORTHEAST OF BEULAH
            WAS CLOSED DUE TO FLASH FLOODING AT
            APPROXIMATELY 6:30 PM MDT ON MAY 10TH, 2017.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 6:00 PM MDTSevere Thunderstorm WarningPUBBaca45 min
May 10, 6:15 PM MDTSevere Thunderstorm WarningPUBProwers30 min
May 10, 6:18 PM MDTSpecial Weather StatementPUBBent27 min
May 10, 6:26 PM MDTFlash Flood WarningPUBCuster, Fremont, Saguache109 min
May 10, 6:27 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers33 min
May 10, 6:33 PM MDTSevere Thunderstorm WarningPUBProwers24 min
May 10, 6:48 PM MDTSpecial Weather StatementPUBProwers42 min
May 10, 6:50 PM MDTSevere Thunderstorm WarningPUBProwers25 min
May 10, 7:03 PM MDTSevere Thunderstorm WarningPUBProwers27 min
May 10, 7:08 PM MDTSpecial Weather StatementPUBBaca37 min
May 10, 7:16 PM MDTAreal Flood AdvisoryPUBBent, Prowers3 hr
May 10, 7:35 PM MDTSpecial Weather StatementPUBProwers25 min
May 10, 9:21 PM MDTAreal Flood AdvisoryPUBBent, Crowley, Kiowa, Otero114 min
May 10, 11:06 PM MDTAreal Flood WarningPUBCuster, Pueblo9 hr
May 10, 11:13 PM MDTAreal Flood AdvisoryPUBCrowley, Otero, Pueblo3 hr
May 11, 12:54 AM MDTAreal Flood WarningPUBFremont, Pueblo6 hr
May 11, 6:23 AM MDTRiver Flood WarningPUBPueblo25 hr
May 11, 8:14 AM MDTRiver Flood WarningPUBOtero4 days
May 11, 8:14 AM MDTRiver Flood WarningPUBBent25 hr
May 11, 11:02 AM MDTAreal Flood WarningPUBCuster, Fremont, Huerfano, Pueblo9 hr

Nearby

River Flood Warnings in Colorado, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.